# SDR ASAA0955820

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,999 hours, 3,144 cycles
- Engine: Cfmint CFM567B27
- Engine time: 9,999 hours, 3,144 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Structure
- Part number: 3400018160
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W T/C 78472002 FOUND 9 PLATFORMS P/N 340 001 816 0 WITH NICKS EXCEEDING .008 IN AREA C NR 1 ENGINE.  RE-INSTALLED NEW PLATFORMS 9 EACH P/N 340 001 816 0 PER T/C 78472002 STEP 48.
